# SDR AU981384

- Difficulty date: October 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182J
- Engine: Cont O470R
- Propeller: Mcauly 2A34C66
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Tappet
- Condition: Misinstalled
- Location: Engine
- Component: CYLINDER
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE TAPPETS FITTED IN THE INCORRECT LOCATIONS.  SUBMITTER SUSPECTED ALSO UNAPPROVED PARTS.  PART TC:  740.
